MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK

Medline Industries, LP MEDLINE; 1000ML,PRESSURE INFUSER W/STOPCOCK
Catalog Number DYNJAAPI1000S
Medical Device Problem Codes Deflation Problem (1149); Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "bags are not holding pressure".
 
Additional Manufacturer Narrative
The account reported that the pressure infuser bags were not holding pressure.A sample was received; the bag was inspected for any defects and none were found, filled to 300mmhg and closed off with the attached clamp, compressed with no signs of pressure loss, and then deflated with no issue; this cycle was repeated two more times with the same result.The reported issue was not confirmed, and the cause was documented as not confirmed with received sample.Our quality team will monitor this issue for trending purposes, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1000ML,PRESSURE INFUSER W/STOPCOCK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50854746
Report Number1417592-2026-47574
Device Sequence Number13250137
Product Code KZD
UDI-Device Identifier40080196759621
UDI-Public40080196759621
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJAAPI1000S
Device Lot Number65123090002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown